MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION
Model Number 31000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: when attempting to use suction during resuscitation after delivery of a baby, the suction catheter was found broken where the catheter meets the plastic thumb port portion.According to the report, there was no serious harm reported.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.A physical sample was received for evaluation.During the product evaluation, a cut was observed at the valve inlet, where the tube connects.The condition of a broken valve is confirmed; however, it was not confirmed to be related to a manufacturing issue the current process and controls, including subassemblies, finished product assembly, packaging, and product inspections met specifications.During the process review, controls were identified in the production area that prevent the release of nonconforming products.All information received will be used for further tracking and trending purposes.If more information is received at a later date, the investigation will be reopened, and the investigation will be updated accordingly.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23310103
Report Number1423537-2025-00411
Device Sequence Number4851821
Product Code JOL
UDI-Device Identifier10192253041989
UDI-Public0110192253041989102510500964
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number31000
Device Catalogue Number31000-
Device Lot Number2510500964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown